# SDR DALA2015031102069

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Yoke
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN YOKE BEARING OF RUDDER DRIVE TORQUE TUBE.  BEARING WAS REMOVED AND WAS REPLACE AND WILL BE INSTALL WITH CARD 2700-2126 AND JOB 001-0340, STEP NR 8.
